# SDR MTNA20121214001

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N916FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- Aircraft time: 24,477 hours, 27,199 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Contaminated
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LEFT BRAKE PEDAL GOES TO FLOOR WITHOUT STOPPING AIRCRAFT.  WHEN I TAKE FOOT OFF PEDAL & REAPPLY LEFT BRAKE IT WORKS FOR A MOMENT, THEN PEDAL WORKS ITS WAY BACK TO FLOOR AND LOSES BRAKING  ABILITY.  THIS OCCURS ON LANDING AND TAXI.  PERFORMED LOW PRESSURE LINE BLEEDING OF CAPTAINS LEFT BRAKE PEDAL IAW ATR42 JIC 32-42-00 BLD 10000.  CHECKED GOOD IAW ATR42 JIC 32-42-00 OPT 10000.
